# SDR 2008UALA05645

- Difficulty date: September 7, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 29,912 hours, 7,949 cycles
- Engine: Pwa PW4056
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG SLOW TO ACCELERATE AFTER STARTER CUTOUT APPROX 50 PERCENT.  COMPLETED FIM 73-21-00 TO BLOCK 7.  ALL NORMAL.  FOUND FAULTY STARTER.  REPLACED STARTER.  ENGINE STARTS WITHIN LIMITS.  OK FOR SERVICE.
